1,729 karma · joined October 4, 2021
My only conclusion is the whole idea of "listen to women" is itself simplistic as it assumes women all think the same. Certainly I still listen to women, but im not willing to assume they all feel a certain way just because a few people insist they do. Otherwise Im just ignoring the women with the minority view
At low doses though it works by mimicking GABA in the brain, so it actually increases REM sleep time. A lot of sedatives will get you to sleep but give you worse sleep because it's working in a very unnatural way. It totally eliminates the issue of taking a long time to fall asleep.
Now you still have to be able to get yourself to bed in the first place, but that's half the battle already won. My life is so much better using it as I've always had a hard time falling asleep. Hopefully we'll have similar medication available to everyone soon as I really think it can solve a lot of suffering people experience
I quit an SNRI antidepressant twelve years ago and for ten years I had horrible migraines, inability to form sentences, constant anxiety, low motivation, and other symptoms. Doctors just diagnosed it as depression and me having problems.
I knew something was wrong and I suspected it had to do with withdrawal from my old antidepressant. I read online and found others saying something similar. Gemini was able to help me confirm with and provide resources from specialists about this because the average psychiatrist knows nothing about this.
Finally I had a name for my issue-- protracted SNRI withdrawal syndrome. Trying to get off the medication too quick put me into some kind of continuous withdrawal. After confirming this I got back on the old medication and slowly reduced the dose this time.. I feel better than I have in 10 years.
Doctors still don't understand it and sometimes when I mention it to one(I have a few in my family)they just say "that's not supposed to happen". Never put your health solely in another person's hands. Utilize every resource available to you, even the most educated doctor in the world cannot know all there is to know about their field
Some reported they don't even feel powerful stimulants like Adderall anymore. And if you're reliant on a stimulant for adhd treatment, you're kind of screwed. No one can tell you why it happens and you basically have to wait weeks to months for the effects to wear off.
If you don't even know all the risks how can you make an informed decision? It's all very experimental and while there are success stories there are also much less talked about horror stories.